Follow
Shabat AB
Shabat AB
L.D. Landau Institute for Theoretical Physics
Verified email at itp.ac.ru
Title
Cited by
Cited by
Year
Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media
A Shabat, V Zakharov
Sov. Phys. JETP 34 (1), 62, 1972
68611972
Interaction between solitons in a stable medium
VE Zakharov, AB Shabat
Sov. Phys. JETP 37 (5), 823-828, 1973
11551973
A scheme for integrating the nonlinear equations of mathematical physics by the method of the inverse scattering problem. I
VE Zakharov, AB Shabat
Funktsional'nyi Analiz i ego Prilozheniya 8 (3), 43-53, 1974
7251974
Integration method of nonlinear equations of mathematical physics with the help of inverse scattering problem
VE Zakharov, AB Shabat
Funk. anal i pril 8 (3), 43-53, 1974
6431974
Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II
VE Zakharov, AB Shabat
Funktsional'nyi Analiz i ego Prilozheniya 13 (3), 13-22, 1979
5871979
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
4431991
Dressing chains and the spectral theory of the Schrödinger operator
AP Veselov, AB Shabat
Functional Analysis and Its Applications 27 (2), 81-96, 1993
3551993
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Mathematical Surveys 42 (4), 1, 1987
3321987
Integration of nonlinear equations of Mathematical—Physics by inverse scattering II, Funk Anal. Prilozh. 13 (1978), 13–22
VE Zakharov, AV Shabat
English transl• Func. Anal. Appl 13, 166-174, 1979
2711979
The Klein–Gordon equation with nontrivial group
AV Zhiber, AB Shabat
Doklady Akademii Nauk 247 (5), 1103-1107, 1979
2381979
Modulation of Waves in N Eksp. Teor. Fiz. 61 (1971) p. 11 Phys
VE Zakharov, AB Shabat, EDSF a Self
JETP 34, 62, 1972
215*1972
Integrirovanie nelinejnykh uravnenij matematicheskoj fiziki metodom obratnoj zadachi rasseyaniya. II
VE Zakharov, AB Shabat
Funkc. Anal. Prilozh 13 (3), 13-22, 1979
2131979
The infinite-dimensional dressing dynamical system
A Shabat
Inverse Problems 8 (2), 303, 1992
2001992
Classification of integrable evolution equations
VV Sokolov
Mathematical physics reviews 4, 221-280, 1984
1821984
Symmetries of nonlinear chains
AB Shabat, RI Yamilov
Leningrad Math. J 2 (2), 377, 1991
178*1991
Symmetry approach to the integrability problem
VE Adler, AB Shabat, RI Yamilov
Theoretical and Mathematical Physics 125 (3), 1603-1661, 2000
1502000
Inverse-scattering problem for a system of differential equations
AB Shabat
Funktsional'nyi Analiz i ego Prilozheniya 9 (3), 75-78, 1975
1201975
Extension of the module of invertible transformations: Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
30 Years Of The Landau Institute—Selected Papers, 434-452, 1996
1171996
An inverse scattering problem
AB Shabat
Diff. Equations 15 (10), 1824-1834, 1979
1151979
Evolutionary equations with nontrivial Lie-Bäcklund group
NK Ibragimov, AB Shabat
Functional Analysis and Its Applications 14 (1), 19-28, 1980
1141980
The system can't perform the operation now. Try again later.
Articles 1–20